# SDR SWAA2022052597679

- Difficulty date: April 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A00041073
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AT LBL55 AT FWD GALLEY AREA 2022-207235 / [01] REPLACED INNER CHORD LOCATED BTW BS 360 AND BS 270 AT LBL55 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 DWG:141A8110 SHEET:9 REV:A P/N: 654A0004-1073 P.O: 2023000639 SEE INDIVIDUAL SING OFFS BELOW;[02] JOB CERTIFIED AS RII.
